Education

Indian Institute of Science Bangalore

PhD Mathematics

Central University Hyderabad

M Phil Applied Mathematics

Central University Hyderabad

M. Sc Applied Mathematics

Teaching

Courses taught at IIT Madras

UG Courses:

Differential Equations

Statistics

Linear Algebra and Numerical Analysis

Linear Algebra and Optimization

Calculus I [Functions of single variable]

Calculus II [Functions of several variables]

PG Courses:

Ordinary Differential Equations

Partial Differential Equations

Numerical Analysis of differential equations

Dynamical systems

Methods of Applied Mathematics

Nonlinear Partial Differential Equations

Numerical Linear Algebra

Advanced differential equations

Research

Refereed Journal Publications

1. P L Sachdev, Ch Srinivasa Rao and K T Joseph, Analytic and numerical study of N-Waves governed by nonplanar Burgers equation, Studies in Applied Mathematics, 103, 89-120, 1999

2. P L Sachdev and Ch Srinivasa Rao, N-wave solution of the Modified Burgers eqution, Applied Math Letters, 13, 1-6, 2000

3. Ch. Srinivasa Rao, P. L. Sachdev and Mythily Ramaswamy, Analysis of the self- similar solutions of a generalized Burgers equation with nonlinear damping, Mathematical Problems in Engineering , 7, 253-282, 2001

4. Ch. Srinivasa Rao, P. L. Sachdev and Mythily Ramaswamy, Analysis of the self- similar solutions of the non-planar Burgers equation, Nonlinear Analysis, 51, 1447-1472, 2002

5. P. L. Sachdev, B. O. Enflo, Ch. Srinivasa Rao, B. Mayil Vaganan and Poonam Goyal, Large time asymptotics for periodic solutions of some generalized Burgers equations, Studies in Applied Mathematics, 110, 181-204, 2003

6. Ch. Srinivasa Rao, P. L. Sachdev and Mythily Ramaswamy, Self-similar solutions of a generalized Burgers equation with nonlinear damping, Nonlinear Analysis Real world applications, 4,723-741, 2003

7. P. L. Sachdev, Ch. Srinivasa Rao and B. O. Enflo, Large -time asymptotics for periodic solutions of the modified Burgers equation, Studies in Applied Mathematics, 114, 307-323, 2005

8. Ch. Srinivasa Rao and E. Satyanarayana, A survey on shooting arguments for boundary value problems, Indian Journal of Pure and applied mathematics, 38, 495-516, 2007

9.Ch. Srinivasa Rao and E. Satyanarayana, Large time asymptotics for the periodic solutions of a generalized Burgers equation, International Journal of Nonlinear Science, 5(2008), No.3, 237-245, 2008

10.Ch. Srinivasa Rao and E. Satyanarayana, Asymptotic N wave solutions of the nonplanar Burgers equation, Studies in applied mathematics, 121,199-221, 2008

11. Ch. Srinivasa Rao and Manoj K Yadav, Solutions of a nonhomogeneous Burgers equation, Studies in applied mathematics,124, 411–422 , 2010

12. Ch. Srinivasa Rao and Manoj K Yadav, Solution of an initial boundary value problem for non-planar Burgers equation using Hermite interpolation, International Journal of nonlinear science, 9(2010) No.2, pp.159-164,2010

13. Ch. Srinivasa Rao and Engu Satyanarayana, Solutions of Burgers equation, International Journal of nonlinear science, 9(2010) No.3, 290-295, 2010

14. Ch. Srinivasa Rao and Manoj K Yadav, Large time asymptotics for solutions of a nonhomogeneous Burgers equation, Applied Mathematics and Mechanics -English Ed.31(9), 1189-1196, 2010

15. Ch. Srinivasa Rao and Manoj K Yadav, On the solution of a nonhomogeneous Burgers equation, International Journal of Nonlinear Science, 10 (2010), No. 2, 141-145, 2010

16. Ch. Srinivasa Rao and E. Satyanarayana, Large time asymptotics for solutions of a generalized Burgers equation with variable viscosity, Studies in applied mathematics, 127, 1-23, 2011

17.Ch. Srinivasa Rao and Manoj K Yadav, Large time behaviour of solutions of the inviscid nonplanar Burgers equation, J. Engineering Mathematics, 69, 345-357, 2011

18. Ch. Srinivasa Rao and Smriti Nath, A study of separable solutions of a generalized Burgers equation, Studies in applied mathematics, 134(4), 403-419, 2015

19. Smriti Nath and Ch. Srinivasa Rao, Asymptotic periodic solutions of some generalized Burgers equations, Applied Mathematics:J.Chinese Universities, 33(4):390-408,2018

Monograph

Large time asymptotics for solutions of nonlinear partial differential equations [Authors: P. L. Sachdev and Ch. Srinivasa Rao]

Springer Monographs in Mathematics, Springer-Verlag, New York, November 2010

Book Cover

Other publications

1. P. L. Sachdev and Ch. Srinivasa Rao, Euler - Painleve transcendents - A special class of second order nonlinear ordinary differential equations, In nonliear phenomena in Biological and Physical sciences, Eds. S. K. Malik etal, 483-600, 2000. (Published by Indian National Science Academy, Millenium publication on nonlinear phenomena, 483)

Conference proceedings

1. P. L. Sachdev and Ch. Srinivasa Rao, A numerical study of EulerPainleve transcendents, Symposium on developments in Fluid mechanics and Aerospace engineering [held at IISc, Bangalore, India], eds. S. M. Deshpande et al, pp. 374-387, 1993

2. Ch. Srinivasa Rao, On the solutions of the nonplanar Burgers equation, in conference “Nonlinear Waves and Diffusion” conducted at Madurai Kamaraj University, Madurai during 12-13, November 2003. [see Nonlinear waves and Diffusion processes, editor: B Mayil Vaganan, Narosa Publishing house, India, pp.60-70,2006]

Research Guidance

Degree : Ph. D

Completed:

1. Name of the scholar: Manoj Kumar Yadav

Title of the thesis: Analytical and numerical study of some generalized Burgers equations and related equations

Year of the award: 2010

Present position: Assistant Professor in Mathemaics, Mahindra Ecole centrale, Hyderabad, Telangana

2. Name of the scholar: Engu Satyanarayana

Title of the thesis: Solutions of some generalized Burgers equations

Year of award: 2011

Present position: Assistant Professor, Department of Mathematics, NIT Warangal, Telangana

3. Name of the Scholar: Smriti Nath

Title of the thesis: Large time asymptotics to solutions of some generalized Burgers equations

Year of award: 2017

Present position: Assistant Professor in Mathematics, Techno India University, Kolkata, West Bengal

Ongoing:

1. Pintu Samantha, 2013 [RKA]

Assistant Professor, Department of Mathematics, Magadh University, Bodhgaya

2. Debindra Prathap Singh, 2015

Conferences/Workshops/Short term courses

1. National Conference: Secretary for the conference “National symposium on mathematical methods and applications” conducted on December 22nd , 2004 at the department of mathematics, IIT Madras

2. [With Professor R Radha] A short term course ``Harmonic Analysis and Partial differential equations” during the period January 1st -12th, 2007 Sponsored by CCE, IIT Madras

3. [With Professor Y V S S S Raju] AICTE sponsored QIP short term course "Nonlinear Partial Differential equations: Theory and Numerics" during 22-27 January 2018 at Department of Mathematics IIT Madras chennai-600036